RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 90–93 (Mi de8535)  

Partial Differential Equations

An elliptic second-order equation with singular coefficients

G. G. Devdariani

Lomonosov Moscow State University

Full text: PDF file (473 kB)

English version:
Differential Equations, 1995, 31:1, 81–83

Bibliographic databases:
UDC: 517.956.226
Received: 09.09.1994

Citation: G. G. Devdariani, “An elliptic second-order equation with singular coefficients”, Differ. Uravn., 31:1 (1995), 90–93; Differ. Equ., 31:1 (1995), 81–83

Citation in format AMSBIB
\Bibitem{Dev95}
\by G.~G.~Devdariani
\paper An elliptic second-order equation with singular coefficients
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 90--93
\mathnet{http://mi.mathnet.ru/de8535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369855}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 81--83


Linking options:
  • http://mi.mathnet.ru/eng/de8535
  • http://mi.mathnet.ru/eng/de/v31/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019